# SDR DALA2020010710078

- Difficulty date: December 26, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1417 BETWEEN STRINGERS 39L AND 39R, FOUND OUT OF LIMITS. THE SHEAR TIE WAS REPLACED.
